# SDR 06FDEA0981

- Difficulty date: March 8, 2006
- Submitted: March 8, 2006
- Operation: Air carrier
- Aircraft: N68054
- Make and model: Doug DC-10-10
- Aircraft serial: 47808
- Aircraft time: 55,123 hours, 24,867 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Repair
- Condition: Unknown
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN STA 879 - 939 X = 47.5 EXISTING SPLICE REPAIR.  REMOVED GANG CHANNEL AND REPLACED SCREWS WITH LOCK FASTENERS IAW SRM 53-70-00 FIG 1 VOL 1.  AFT REWORKED ACTION THE SEAT TRACK SPLICE REPAIR RETURNED IN COMPLIANCE WITH CRITERIA REQUIRED ON EO 8-5100-7-5001 P2.
